# SDR SWIA202005140719

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH SIDE SEAT TRACK FROM FS661.00+32 TO FS669.40 HAS MUTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 5/10/2020   CORROSION FOUND ON LH SIDE SEAT TRACK FROM FS661.00+32-FS669.4 WAS FOUND TO BE IN MULTIPLE AREAS IN THE SAME CROSS SECTION AND FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED THE SEAT TRACK REF CRJ 900 AMM, SEE CONTINUATION CARD FOR DETAILS.
